File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reliable H ∞ control for affine nonlinear systems

TitleReliable H ∞ control for affine nonlinear systems
Authors
KeywordsH ∞ control
Hamilton-Jacobi inequalities
Nonlinear systems
Reliable control
Issue Date1998
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 1998, v. 43 n. 8, p. 1112-1117 How to Cite?
AbstractThis paper addresses the reliable H ∞-control problems for affine nonlinear systems. Based on the Hamilton-Jacobi inequality approach developed in the H ∞-control problems for affine nonlinear systems, a method for the design of reliable nonlinear control systems is presented. The resulting nonlinear control systems are reliable in that they provide guaranteed local asymptotic stability and H ∞ performance not only when all control components are operational, but also in the case of some component outages within a prespecified subset of control components. A numerical example is also given.
Persistent Identifierhttp://hdl.handle.net/10722/43024
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
References

 

DC FieldValueLanguage
dc.contributor.authorYang, GHen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorWang, Jen_HK
dc.date.accessioned2007-03-23T04:37:08Z-
dc.date.available2007-03-23T04:37:08Z-
dc.date.issued1998en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 1998, v. 43 n. 8, p. 1112-1117en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43024-
dc.description.abstractThis paper addresses the reliable H ∞-control problems for affine nonlinear systems. Based on the Hamilton-Jacobi inequality approach developed in the H ∞-control problems for affine nonlinear systems, a method for the design of reliable nonlinear control systems is presented. The resulting nonlinear control systems are reliable in that they provide guaranteed local asymptotic stability and H ∞ performance not only when all control components are operational, but also in the case of some component outages within a prespecified subset of control components. A numerical example is also given.en_HK
dc.format.extent188176 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rights©1998 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectH ∞ controlen_HK
dc.subjectHamilton-Jacobi inequalitiesen_HK
dc.subjectNonlinear systemsen_HK
dc.subjectReliable controlen_HK
dc.titleReliable H ∞ control for affine nonlinear systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=43&issue=8&spage=1112&epage=1117&date=1998&atitle=Reliable+H∞+control+for+affine+nonlinear+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/9.704984en_HK
dc.identifier.scopuseid_2-s2.0-0032142130en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0032142130&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume43en_HK
dc.identifier.issue8en_HK
dc.identifier.spage1112en_HK
dc.identifier.epage1117en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridYang, GH=7405751358en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridWang, J=7701308538en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats